Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 53, NWS Morristown, TN

April 4, 201110 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 4, 2011, 4:44 PM CDT for 10 counties in Tennessee. It was in force for 61 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 4:44 PM CDT (21:44 UTC)
Expired
Apr 4, 2011, 5:45 PM CDT
In force
61 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Bledsoe County, TN, Bradley County, TN, Hamilton County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Rhea County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 4:45 PM CDTHAIL 12 S Dunlap, TN
Apr 4, 5:15 PM CDTTSTM WND DMGChattanooga, TNNUMEROUS TREES DOWN COUNTY WIDE.
Apr 4, 5:20 PM CDTTSTM WND DMGSweetwater, TNFEW TREES DOWN.
Apr 4, 5:30 PM CDTTSTM WND DMGAthens, TNNUMEROUS TREES DOWN COUNTY WIDE.
Apr 4, 5:30 PM CDTHAIL 0.88Charleston, TN
Apr 4, 5:36 PM CDTTORNADO1 Ne Athens, TNEF-0 TORNADO WITH MAXIMUM WINDS OF 70 MPH TOUCHED DOWN AND DOWNED EIGHT TREES. PATH WIDTH WAS 25 YARDS AND PATH LENGTH WAS AROUND A TENTH OF A MILE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 2:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-640 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
507 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WUUS54 KMRX 042144
SVRMRX
TNC007-011-065-105-107-115-121-123-143-153-042245-
/O.NEW.KMRX.SV.W.0053.110404T2144Z-110404T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLEDSOE COUNTY IN EAST TENNESSEE...
  BRADLEY COUNTY IN EAST TENNESSEE...
  HAMILTON COUNTY IN EAST TENNESSEE...
  LOUDON COUNTY IN EAST TENNESSEE...
  MCMINN COUNTY IN EAST TENNESSEE...
  MARION COUNTY IN EAST TENNESSEE...
  MEIGS COUNTY IN EAST TENNESSEE...
  MONROE COUNTY IN EAST TENNESSEE...
  RHEA COUNTY IN EAST TENNESSEE...
  SEQUATCHIE COUNTY IN EAST TENNESSEE...

* UNTIL 645 PM EDT/545 PM CDT/

* AT 539 PM EDT/439 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPRING CITY TO
  BRIDGEPORT...AND MOVING EAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  DAYTON...DECATUR...CHATTANOOGA...SWEETWATER...ATHENS...CLEVELAND...
  SIGNAL MOUNTAIN...SODDY-DAISY...LOOKOUT MOUNTAIN...HARRISON...
  CHARLESTON...EVENSVILLE...GRAYSVILLE...LONE OAK...SALE CREEK...
  HALETOWN (GUILD)...OLD WASHINGTON...PEAKLAND...TEN MILE AND
  BIRCHWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING/800 PM CDT MONDAY EVENING/ FOR SOUTHWEST NORTH CAROLINA AND
CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3499 8580 3577 8494 3576 8475 3570 8467
      3572 8464 3565 8461 3567 8453 3571 8452
      3574 8447 3571 8421 3498 8500
TIME...MOT...LOC 2142Z 268DEG 37KT 3574 8477 3498 8570

$$
1 follow-up statement
024 
WWUS54 KMRX 042217
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
617 PM EDT MON APR 4 2011

TNC007-153-042226-
/O.CAN.KMRX.SV.W.0053.000000T0000Z-110404T2245Z/
SEQUATCHIE TN-BLEDSOE TN-
517 PM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR BLEDSOE AND SEQUATCHIE
COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.

LAT...LON 3498 8554 3570 8478 3576 8475 3570 8467
      3572 8464 3565 8461 3567 8453 3571 8452
      3573 8446 3571 8421 3498 8500
TIME...MOT...LOC 2216Z 268DEG 37KT 3574 8434 3499 8528

$$

TNC011-065-105-107-115-121-123-143-042245-
/O.CON.KMRX.SV.W.0053.000000T0000Z-110404T2245Z/
RHEA TN-LOUDON TN-BRADLEY TN-HAMILTON TN-MCMINN TN-MARION TN-MEIGS TN-
MONROE TN-
617 PM EDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM
EDT/545 PM CDT/ FOR MONROE...MEIGS...MARION...MCMINN...HAMILTON...
BRADLEY...LOUDON AND RHEA COUNTIES...

AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM PHILADELPHIA TO LOOKOUT
MOUNTAIN...OR ALONG A LINE EXTENDING FROM LOUDON TO ROSSVILLE...
MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  SWEETWATER...ATHENS...CLEVELAND...CHARLESTON...PHILADELPHIA...
  HOPEWELL...NIOTA...RICEVILLE...OOLTEWAH...EAST BRAINERD...
  MCDONALD...CALHOUN...COLLEGEDALE...TASSO AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3498 8554 3570 8478 3576 8475 3570 8467
      3572 8464 3565 8461 3567 8453 3571 8452
      3573 8446 3571 8421 3498 8500
TIME...MOT...LOC 2216Z 268DEG 37KT 3574 8434 3499 8528

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 2:23 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 4, 2:23 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 PM EDT MON APR 4 2011

.SHORT TERM...(TONIGHT AND TUESDAY)...COLD FRONT TRACKING THROUGH
THE AREA TONIGHT. SHOULD HAVE STRONG TO SEVERE WEATHER TONIGHT AS
FRONT HEADS THROUGH THE AREA. FRONT MOVING OUT OF THE LATE TONIGHT
WITH LESSER RAIN CHANCES FOR TUESDAY. STRONG LOW LEVEL JET ALSO
EXPECTED TO CONTINUE THROUGH LATE EVENING...WILL LEAVE NPW FOR
WINDS GOING AS IS. STAYED NEAR GUIDANCE NUMBERS. MUCH COOLER
TEMPERATURES EXPECTED ON TUESDAY BEHIND THE FRONT.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)...MODELS IN DECENT
AGREEMENT FOR MUCH OF THE LONG TERM PERIOD...ALTHOUGH DIVERGING MORE
TOWARD THE LATTER PERIODS.  SHOULD BE A CHILLY NIGHT TUESDAY
NIGHT...WITH TEMPS FALLING INTO THE UPPER 20S AND 30S MOST
LOCATIONS.  MAY END UP NEEDING A FREEZE WARNINGS/FROST ADVISORIES IN
AREAS WHERE FREEZE PROGRAM IS CURRENTLY ACTIVE...BUT NO ISSUANCE
YET.   SHOULD BE DRY WED AND THU WITH A WARMING TREND...THEN THINGS
LOOK MORE ACTIVE FOR THE WEEKEND.  MAY BE SOME DRY PERIODS IN THE
FRIDAY THROUGH SUNDAY TIME FRAME...BUT DIFFICULT TO PINPOINT THIS
FAR OUT AS APPEARS WE WILL BE DEALING WITH SOME MINOR IMPULSES THAT
MODELS HAVE A HARD TIME RESOLVING THAT FAR OUT...SO FOR NOW WILL
CONTINUE TO CARRY LOW POPS ALL PERIODS.  MORE SIGNIFICANT COLD FRONT
FORECAST TO BE MOVING IN EARLY NEXT WEEK...ALTHOUGH QUITE A BIT OF
TIMING UNCERTAINTY.  WILL CARRY CHANCE POPS MONDAY FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             46  59  35  71  44 / 100  10   0   0  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  46  56  35  69  45 / 100  20   0   0   0
OAK RIDGE, TN                       46  56  34  69  46 / 100  20   0   0  10
TRI CITIES AIRPORT, TN              46  52  29  67  38 / 100  30   0   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     SEVIER SMOKY MOUNTAINS...SOUTHEAST GREENE.

     WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
     CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
     HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
     MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH
     SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
     GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...
     SEQUATCHIE...SOUTHEAST CARTER...SOUTHEAST MONROE...
     SULLIVAN...UNICOI...UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

GH/LDW
Hazardous weather outlook, Apr 4, 4:07 AM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
507 AM EDT MON APR 4 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-050900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
507 AM EDT MON APR 4 2011 /407 AM CDT MON APR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

SOUTH OR SOUTHWEST WINDS OF 20 TO 40 MPH CAN BE EXPECTED TODAY INTO
THIS EVENING...AHEAD OF A STRONG COLD FRONT. WIND GUSTS OF 45 TO 65
MPH COULD OCCUR AT TIMES...MAINLY AT AND ABOVE ELEVATIONS OF 3000
FEET.

A LINE OF THUNDERSTORMS WILL DEVELOP TODAY ACROSS THE MISSISSIPPI
RIVER VALLEY...AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL MOVE
EAST ACROSS TENNESSEE...KENTUCKY AND THE GULF COAST STATES...
REACHING THE CUMBERLAND PLATEAU AREAS BY LATE AFTERNOON OR EARLY
EVENING. STRONG TO SEVERE STORMS SHOULD THEN CONTINUE EASTWARD
ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS DURING THE
EVENING HOURS...AND POSSIBLY JUST BEYOND MIDNIGHT TONIGHT.

DUE TO THE VERY STRONG WINDS AND COLD AIR ALOFT...DAMAGING STRAIGHT
LINE WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THESE STORMS.
HOWEVER...ISOLATED TORNADOES WILL ALSO BE A CONCERN...MAINLY ACROSS
THE CUMBERLAND PLATEAU AND SOUTHERN HALF OF THE TENNESSEE VALLEY.
SOME OF THE THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL IN EXCESS OF
TWO INCHES...WHICH MAY PRODUCE LOCALIZED FLASH FLOODING.

THIS INFORMATION CAN ALSO BE FOUND IN OUR LATEST SPECIAL WEATHER
STATEMENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CLEAR SKIES TUESDAY EVENING AND LIGHT WINDS IN A COLD AIR MASS WILL
ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MID 30S ACROSS
SOUTHWEST VIRGINIA...EAST TENNESSEE...AND SOUTHWEST NORTH
CAROLINA. WIDESPREAD FROST IS LIKELY WHICH WILL LIKELY DAMAGE GROWING
VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM LATE TODAY THROUGH THE
EVENING HOURS.

TG/TD

In the hours before

Special weather statement, Apr 4, 2:56 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
356 PM EDT MON APR 4 2011

VAZ002-005-006-042030-
RUSSELL VA-SCOTT VA-WISE VA-
356 PM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CITY OF NORTON...WISE...SCOTT AND
RUSSELL COUNTIES UNTIL 430 PM EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF GATE CITY...MOVING NORTHEAST AT
70 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WISE...CLEVELAND...
DUNGANNON...COEBURN...CASTLEWOOD AND ST. PAUL.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DH
Special weather statement, Apr 4, 3:40 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
440 PM EDT MON APR 4 2011

TNZ015>017-041>044-046-042145-
COCKE SMOKY MOUNTAINS TN-HANCOCK TN-HAWKINS TN-NORTHWEST CARTER
TN-NORTHWEST GREENE TN-SOUTHEAST GREENE TN-SULLIVAN TN-WASHINGTON TN-
440 PM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CARTER...EXTREME EASTERN
COCKE...HAWKINS...HANCOCK...WASHINGTON AND SULLIVAN COUNTIES UNTIL
545 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KINGSPORT TO 10
MILES SOUTHEAST OF RUSSELLVILLE...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GREENEVILLE...
BRISTOL TN...JOHNSON CITY...COLONIAL HEIGHTS...GRAY...TUSCULUM...
JONESBOROUGH...BLOOMINGDALE...MOSHEIM...FALL BRANCH...CEDAR CREEK...
BLOUNTVILLE...TRI-CITY AIRPORT...CAMP CREEK...CHUCKY...LEESBURG...
LIMESTONE...BLUFF CITY...LIBERTY AND AVONDALE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MJB
Local storm report, Apr 4, 4:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
515 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     ONEIDA                  36.50N 84.51W
04/04/2011                   SCOTT              TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&
Special weather statement, Apr 4, 4:27 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
527 PM EDT MON APR 4 2011

TNZ016-038>040-042-069-070-042230-
GRAINGER TN-HAMBLEN TN-HAWKINS TN-JEFFERSON TN-KNOX TN-NORTHWEST
COCKE TN-NORTHWEST GREENE TN-
527 PM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR GREENE...COCKE...EXTREME EASTERN
KNOX...JEFFERSON...HAWKINS...HAMBLEN AND GRAINGER COUNTIES UNTIL 630
PM EDT...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS.  THE STRONGEST WAS LOCATED 6 MILES
EAST OF RUTLEDGE...MOVING NORTHEAST AT 70 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROGERSVILLE...CANEY
BRANCH...MOORESBURG...MOHAWK...BULLS GAP...ST. CLAIR...MOSHEIM...
ROMEO...MCCLOUD...BAILEYTON...KEPLER AND JEAROLDSTOWN.

MJB
Local storm report, Apr 4, 4:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
537 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     DEERLODGE               36.20N 84.76W
04/04/2011                   MORGAN             TN   LAW ENFORCEMENT

            FEW TREES DOWN.

&&
Local storm report, Apr 4, 4:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
540 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     PIKEVILLE               35.61N 85.20W
04/04/2011                   BLEDSOE            TN   LAW ENFORCEMENT

            FEW TREES DOWN.

0530 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
04/04/2011                   MARION             TN   LAW ENFORCEMENT

            FEW TREES DOWN ON HWY 150.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:42 PM CDTHigh Wind WarningMRXBlount, Cocke, Greene, Sevier26 hr
Apr 4, 2:14 PM CDTSevere Thunderstorm WarningMRXGrainger, Greene, Hamblen, Hancock, Hawkins, Jefferson and 2 more61 min
Apr 4, 3:33 PM CDTSevere Thunderstorm WarningMRXMorgan, Scott57 min
Apr 4, 3:45 PM CDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Roane and 1 more60 min
Apr 4, 3:48 PM CDTTornado WarningMRXMorgan, Scott42 min
Apr 4, 4:00 PM CDTSevere Thunderstorm WarningMRXAnderson, Campbell, Roane60 min
Apr 4, 4:22 PM CDTSevere Thunderstorm WarningMRXMorgan, Scott23 min
Apr 4, 4:30 PM CDTSevere Thunderstorm WarningMRXClaiborne, Union60 min
Apr 4, 4:43 PM CDTSevere Thunderstorm WarningMRXKnox, Loudon62 min
Apr 4, 4:54 PM CDTSevere Thunderstorm WarningMRXAnderson, Campbell, Roane51 min
Apr 4, 5:03 PM CDTAreal Flood AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Hamilton, Jefferson and 12 more117 min
Apr 4, 5:07 PM CDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hancock, Hawkins53 min
Apr 4, 5:09 PM CDTTornado WarningMRXBradley, Hamilton, McMinn, Meigs36 min
Apr 4, 5:19 PM CDTAreal Flood AdvisoryMRXAnderson, Claiborne, Cocke, Grainger, Greene, Hamblen and 7 more3 hr
Apr 4, 5:24 PM CDTSevere Thunderstorm WarningMRXBlount, Jefferson, Sevier66 min
Apr 4, 5:33 PM CDTSevere Thunderstorm WarningMRXBlount, Bradley, Hamilton, McMinn, Monroe, Polk57 min
Apr 4, 5:37 PM CDTTornado WarningMRXBlount, McMinn, Monroe23 min
Apr 4, 5:40 PM CDTSevere Thunderstorm WarningMRXKnox, Loudon35 min
Apr 4, 5:50 PM CDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Hawkins55 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.